# SDR 2008UALA01911

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,464 hours, 8,224 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT O/B FUEL VALVE LEAKING THROUGH MANUAL OPERATION KNOB. FOUND LEAKING FUEL SHUT OFF VALVE ALSO FOUND A FAULTY RELAY K180 FOR VALVE OPERATION.
REPLACED 1 EACH VALVE AND 1 EACH RELAY. AC OK FOR SERVICE.
